# SDR ASOA201000409

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL FLOOD LIGHT (EMERGENCY LIGHT) ON WARDROBE HAS BROKEN WIRE AT CONNECTOR.  INSTALLED NEW SERVICEABLE CONNECTOR ON EMERGENCY FLOOR LEVER FLOODLIGHT ON WARDROBE IAW ESPM 20-17-10.  OPS TEST OF EMERGENCY LIGHTS DUE.  OPS TEST OF THE EMERGENCY EXIT LIGHT SYS CHECKS GOOD IAW AMM 33-51-00-710-801.
